MathSciNet Relay Station
MathSciNet bibliographic data
MR1925994 11R33 (11S15 20C11)
Elder, G. Griffith On Galois structure of the integers in cyclic extensions of local number fields. J. Théor. Nombres Bordeaux 14 (2002), no. 1, 113–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement